# SDR 9JLA2021073027637

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 4,097 hours, 3,292 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE INITIAL CLIMB OUT THROUGH APPROXIMATELY 10000 FT MSL THE 5A LEFT WINDSHIELD CIRCUIT BREAKER TRIPPED, AND THE "WINDSHIELD FAULT - L" CAUTION ANNUNCIATOR ILLUMINATED. THE FLIGHT CREW RAN THE QRH PROCEDURE TO RESET CIRCUIT BREAKER BUT THE "W/S FAULT - L" REMAINED ILLUMINATED FOR THE REMAINING FLIGHT. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND A DAMAGED WIRE APD041 NEAR THE POWER CONTROL UNIT IN THE LEFT NACELLE. REROUTED WIRE TO PREVENT FURTHER DAMAGE. COMPLETED ENGINE RUNS FOR OPS CHECKS OF WINDSHIELD HEAT AND FOUND NO DEFECTS. THE AIRCRAFT WAS RETURNED TO SERVICE.   .
